Fuzzy ideals in Laskerian rings

Tariq Shah; Muhammad Saeed

Matematički Vesnik (2013)

  • Volume: 65, Issue: 251, page 74-81
  • ISSN: 0025-5165

How to cite


Tariq Shah, and Muhammad Saeed. "Fuzzy ideals in Laskerian rings." Matematički Vesnik 65.251 (2013): 74-81. <http://eudml.org/doc/253645>.

author = {Tariq Shah, Muhammad Saeed},
journal = {Matematički Vesnik},
keywords = {prime fuzzy ideal; primary fuzzy ideal; (strongly) irreducible fuzzy ideal},
language = {eng},
number = {251},
pages = {74-81},
publisher = {Društvo matematičara Srbije},
title = {Fuzzy ideals in Laskerian rings},
url = {http://eudml.org/doc/253645},
volume = {65},
year = {2013},

AU - Tariq Shah
AU - Muhammad Saeed
TI - Fuzzy ideals in Laskerian rings
JO - Matematički Vesnik
PY - 2013
PB - Društvo matematičara Srbije
VL - 65
IS - 251
SP - 74
EP - 81
LA - eng
KW - prime fuzzy ideal; primary fuzzy ideal; (strongly) irreducible fuzzy ideal
UR - http://eudml.org/doc/253645
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.